# SDR DXTA2025020702219

- Difficulty date: February 3, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0160
- Aircraft time: 6,288 hours, 4,137 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV EMERG LIGHT: KICKPLATE EMERGENCY LIGHT BELOW LAV IS INOP ON EMER BATTERY AND WITH SHIP POWER. MOVED EMER LIGHTS SWITCH TO ON, CONFIRMED DISCREPANCY. PUT SWITCH TO OFF POSITION. RMEOVED LOWER LAV KICKPLATE ACCESS PANEL, FOUND KICKPLATE EMER LIGHT CONNECTOR NOT FULLY SEATED. RESEATED CONNECTOR AS REQUIRED. PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM, OPS CHECK GOOD. NO FURTHER DEFECTS NOTED. WORK DONE IAW CE-680A AMM CH. 33-50-00. ALL ACCESS PANEL INSTALLED BACK INTO ORIGINAL CONFIGURATION.
